We present the case of a 57-year-old man who had been on sulphasalazine for 20 years for seropositive non-erosive rheumatoid arthritis and developed a lymphoproliferative disorder, which resolved completely on cessation of sulphasalazine. This is the first report of lymphoproliferative disorder secondary to sulphasalazine. Lymphoproliferative disorders are well recognised with methotrexate and cyclosporine, and recognition of this disorder is critical due to the fact that a number of patients’ symptoms will resolve completely with discontinuation of the drug and will not need further treatment. This case report discusses the literature on lymphoproliferative disorders as well as differential diagnoses like drug rash with eosinophilia and systemic symptoms (DRESS) syndrome.
Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.